Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: topomax

Posted by Ellen Brodie on May 12, 1999, at 19:08:30

In reply to Re: topomax, posted by katie on April 20, 1999, at 22:38:44

> Nancy, I have been on Topmax for almost three weeks now. I have had a sugnificant decrease in appetite but I am not sure if that is the depression or the medication. It has made a sginificant diffence in helping to stbailizing my moods. I was starting with taking Klonopin at about 20mg a day now I am down to about half that anount. I am taking 200 mg of the topomax and have had bee please in the way it has helped my moods. Lots of side effects. Psycho motor slowing, cognitive dulling, definite taste changes, tingles in fingers. speech patterns have slowed almost to the point of stuttering, I am hoping over time these will lessen, My thoughts to these sides effects, I will take them to suicide attempts anyday. I have opted not to add a anti depressant to mt med care as i have done enougth research and I have not heard enough positve info that manic depressive patients do well on anti depressants. I woulld not go on depakote or litium because if weight gain. I am going to stick it out with the topomax and see how it goes. I can handle the side effects for now. I have learned to laugh at myself and am trying to have a good sense of humour. Positve self talk helps. Please let me now how your doing. Good Luck. Ellen




Post a new follow-up

Your message only Include above post

Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.


Start a new thread

Google www
Search options and examples
[amazon] for

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:Ellen Brodie thread:5053